# SDR YADA20150930001

- Difficulty date: September 30, 2015
- Submitted: October 3, 2015
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 71,316 hours, 68,295 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIREP SMELL OF ELEC BURNING IN FLIGHT.  CREW ELECTED TO RETURN TO DEPARTURE AIRPORT & LANDED WITHOUT INCIDENT.  MX VERIFIED THE RECIRCULATION FAN HAD INTERMITTENT GRINDING SOUND & SEIZING, DEFERRED.  ACFT RETURNED TO BASE WITHOUT INCIDENT.  FAN TO BE REPLACED.
